# SDR DALA2021031601497

- Difficulty date: March 12, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 16,812 hours, 6,469 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1753310) DURING INSPECTION FOUND PASSENGER FLOTATION EQUIPMENT - PASSENGER LIFE VESTS SEAT 30A MISSING LIFE VEST. INSTALLED LIFE VEST AT SEAT 30A IAW 737-900 AMM 25-64.
